| Model Number |
1458QL/75 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/11/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer reference number:2017865-2024-37107, related manufacturer reference number:2017865-2024-37108, related manufacturer reference number:2017865-2024-37109.It was reported that the patient presented in the clinic with an infection at the implanted device pocket site.The physician explanted and replaced the entire system ¿ implantable cardioverter-defibrillator (icd), right ventricular lead, atrial lead and left ventricular lead due to infection.The patient was in stable condition.
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed normal sterilization cycles for the products.The cause of infection could not be determined.